# SDR REXA2019061601030

- Difficulty date: June 16, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS  [ FS= 581 TO 661+32, 9LBL ] [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-245) "SUMMARY OF NRC: 00173 CORROSION LEVEL:2 DUE TO EXCESSIVE CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 581 TO 661+32, 9LBL ] [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] AT PAX CABIN MUST BE REPLACED, PER SRM 53-00-49-201-002-A01. FLOOR SEAT RAILS IN SECTIONS [ FS= 581 TO 661+32, 9LBL ] [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] AT PAX CABIN WERE REPLACED PER AMM 53-00-49.
